I had a seemingly successful Ablation for afib and flutter almost 3 years ago. About a month ago my blood pressure monitor showed irregular heartbeats. I wore an event monitor for a week which showed no afib but I have developed Pacs. My EP said don't worry about them, there benign. By having had an Ablation can this lessen the likelihood that my Afib can or will return.
PACs that can cause A-fib usually origin by the pulmonary veins (in the left atrium). When doing an ablation for A-fib, the doctors isolate the pulmonary veins, so the impulses (PACs) that origin there are unable to reach the heart.
So it's unlikely that your PACs have the ability to initiate A-fib.
Normal PACs can occur everywhere in the atrium. Almost all of us have PACs during 24-48 hours, and they are usually completely benign. If your EP has seen and evaluated them on the monitor, you should forget them.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.